# SDR IPXA2023032892361

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 83,129 hours, 16,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE RAFT PRESSURE LIGHT ON L1 DOOR INOP. DEFERRED L1 SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYSTEM IAW MEL 25-61-2. C/W DMPRELAMPED AND RELACED BATTERY ASSY PER AMM 25-61-04-401 ALL OPS CHECK NORMAL- DEFERRAL CLEARED AND PLACARD REMOVED
